Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay

Fuke Wu, Shigeng Hu, Chengming Huang

Research output: Contribution to journalArticleResearchpeer-review

58 Citations (Scopus)

Abstract

This paper establishes the existence-and-uniqueness theorem of neutral stochastic functional differential equations with infinite delay and examines the almost sure stability of this solution with general decay rate. This result may be used to examine almost sure robust stability. To illustrate our idea more carefully, we carefully discuss a scalar stochastic integro-differential equation with neutral type and its asymptotic stability, including the exponential stability and the polynomial stability.
Original languageEnglish
Pages (from-to)195 - 202
Number of pages8
JournalSystems and Control Letters
Volume59
Issue number3-4
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this